| Catalog Number |
11776193122 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results from the cobas 6000 e601 module.The initial result was 132.6 u/ml and the repeat result was 80.09 u/ml.Another sample taken from the same patient at the same time had a result of 6.91 u/ml, and this result was believed to be correct.The questionable results were not released outside of the laboratory.
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem or general reagent issue identified.